# SDR SWAA2014062329315

- Difficulty date: June 6, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 67,257 hours, 63,066 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C2627128
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE NR 5 SLAT OTBD CUT OUT CRACKED.  REPAIRED NR 5 SLAT IAW EA.
